| Model Number |
01.18.131 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
03/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 7 years 6 months after the primary, the patient came in reporting pain due to a loose femoral component and the cause is unknown.The surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 23 march 2023: lot 145404: (b)(4) items manufactured and released on 17-oct-2014.Expiration date: 2019-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event in the period of review.